# SDR 9601229753

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switches
- Condition: Dirty
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MEM-PHL - DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  CLEANED MAIN LANDING GEAR DOOR SWITCHES.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
